# SDR R61A201406200774

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 19,943 hours, 15,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAVATORY SERVICE PANEL EXTERIOR SIDE LEADING EDGE WITH CORROSION. MX R & R WASTE SERVICE PANEL IAW SRM 51-40-00.  PN 170-86668-403, WASTE SERVICE DOOR.
